Suboxone at 2 mg currently, have ability to go lower.

How to stop Suboxone? How long should I be on buprenorphine? Is Suboxone withdrawal bad? How do I detox?
BlueLight
Super-Duper Poster
Super-Duper Poster
Posts: 341
Joined: Wed Jan 09, 2019 2:05 pm

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by BlueLight » Mon Apr 08, 2019 7:47 am

pearce88 wrote:Bluelight do you think the wd's from this mscontin will be worse than the suboxone wd's i had on day five... thankyou
I doubt it. But if you taper the MS and stick to it, your WDs will mainly be psychological....meaning an urge or craving to use. Physical symptoms like being cold, slight sniffles, and some mild to moderate body aches should be expected. You won’t be in agony or even moderate pain....more like the day before you get a cold or flu. Just a general bodily soreness / stiffness type discomfort.

pearce88
Average Poster
Average Poster
Posts: 12
Joined: Sun Mar 17, 2019 2:17 am

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by pearce88 » Sun Apr 14, 2019 10:05 pm

HEy all day 23 for me. I went through a couple days discomfort on the mscontin but I got through it an im able to sleep abit better now. Still have muscle tightness an sore body im assuming its because im not taking pain releif an im very overweight an its showing. I feel very agitated all the time I cant sleep during the day anymore to pass time an im finding myself very bored an time goes by so slow. I have bad depression aswell its come back after a long time. How long does it take for these symptoms to go away? Thankyou all for your help

User avatar
Jess1208
Super Poster
Super Poster
Posts: 166
Joined: Fri Feb 26, 2016 10:20 am
Location: USA

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by Jess1208 » Mon Apr 15, 2019 7:44 am

Try to find a hobby! I know from personal experience how when you are depressed you just want to sleep and not "deal" with things. Are you seeing a counselor?

I know a lot of people say it really helps to "push yourself" to do SOME type of physical activity. Even if it is just driving to a park and taking a relaxing walk along the trail, or going for a walk in the neighborhood you live in, walking around your nearest mall (plenty of shops and people to look at for entertainment lol) or riding a bike. It doesn't have to be rigorous activity. Sitting around being "bored" is the worst thing you can do! A lot of people claim that getting out and going for walks can help with the RLS.

Are you going to any meetings or online meetings? Or perhaps seeing a counselor/psychotherapist and psychiatrist? Doing "nothing" only makes it harder. Even if you feel like 'nothing helps you', it does feels good to TRY. Because you are taking charge of your life and taking care of yourself.

And dont forget we are always hear whenever you need someone to talk to, or just need to vent! And we will be here to cheer you on and offer whatever help we can!

You are doing great. Just hang in there and keep your mind (and body!) busy!!! :)

Warm hugs,
Jess
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown

pearce88
Average Poster
Average Poster
Posts: 12
Joined: Sun Mar 17, 2019 2:17 am

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by pearce88 » Mon Apr 15, 2019 6:17 pm

Hey thankyou very much for your kind post.
Iv been walking three times a day.
My family wants me to go on new depression meds ive got a script for sertraline/prozac. I am going to start taking 40 mg a day along side with my trycicllic anti depressant anafranil. The anafranil is the only trhing that cures my ocd so I have to stick with it, but im allowed to go up to 40 mg on prozac my psych said without them interacting.

Is that a good decision going on new anti depressants or is this depression the kind that cant be treated simply because its paws. I want to show my family the responsses on here because I dont want to be taking new tablets all the time when I know i wasnt depressed before an the only change is cutting the suboxone. They dont beleive it can take a year for my mind to heal.
is prozac a safe medication and has no withdrawls?

thankyou

User avatar
Jess1208
Super Poster
Super Poster
Posts: 166
Joined: Fri Feb 26, 2016 10:20 am
Location: USA

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by Jess1208 » Wed Apr 17, 2019 8:58 am

Hey there!

I personally believe that all antidepressants have the ability to cause withdrawals. Which is why like anything, it is more favorable to taper off...

I'm not sure how old or young you are, but it might help you to not even keep your family "in the loop" with your recovery, or at least not tell them every single detail. Unless they have been through it themselves, they honestly just don't "get" it.... Theres no possible way they could even begin to understand. So rely on your physicians and fellow addicts when you need understanding and friends. Majority of the time, all family does is judge you and doubt you. especially with addiction. You are doing great, seriously. Don't let your family make you feel like you aren't.

And I think that another antidepressant could most definitely help you with PAWS. It is definitely worth a try. Just start slow, and work your way up in dosage. But remember it may take as long as 3-4 months to even begin to see improvement. and NEVER just stop taking it. You always want to taper off of those.

I used to be on tricyclics for migraine prevention.. I DID withdrawal from those, even WITH tapering. So I fully believe that any med can cause SOME type of withdrawals. But my body "feels" everything... If something has the possibiliy of causing withdrawal symptoms, then I will definitely have withdrawals. With my health issues I am extremely sensitive to any little change so this is just my advice but I am just looking out for you. The goal is to make this go as smoothly as possible. Your body is going through a lot. But you are doing great. Keep taking care of yourself. Look into vitamins and supplements too. I fully believe they can help!

Like I said before, It probably would have been best if you got stabilized on a new antidepressant BEFORE, (since you may have a rocky start that could possibly make you feel even worse).. but there is really no way of knowing how you will react.

If you feel depression is only caused by stopping your MAT, then therapy may be all you need. If you are already seeing a counselor, try increasing how often you go. For me personally, my therapist has helped me more than any drug ever could... and it has taken me years to be able to make a statement like that. I am still on psych meds, but I feel therapy is the most beneficial thing, and the meds are like maintenance, but my true change comes from seeing my therapist. The meds just help me stay "leveled".. It took me years to find a good counselor, but it was worth all the crappy ones I saw, to finally find her. She is amazing. I know it is SO hard to find a good therapist. But don't give up on trying to find someone you truly connect with.

All of this is good reasons to get everything situated BEFORE going off your MAT, but that certainly doesn't mean it isnt possible to take those steps after you have already jumped off.. It just might be a little bit more challenging than if you were to have all of this stuff figured out and in effect right now.

I always have a hard time starting new antidepressants. any other med im ok with but my body really reacts strongly to new psych meds. So do what YOU feel is best. Don't listen to your family. Listen to your physicians and the professionals. Do your own research. Reach out to us when you need help or advice. and keep posting here and we will be here every step of the way!

Jess
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown

BlueLight
Super-Duper Poster
Super-Duper Poster
Posts: 341
Joined: Wed Jan 09, 2019 2:05 pm

Re: Suboxone at 2 mg currently, have ability to go lower.

Post by BlueLight » Wed Apr 17, 2019 9:48 am

pearce88 wrote:Hey thankyou very much for your kind post.
Iv been walking three times a day.
My family wants me to go on new depression meds ive got a script for sertraline/prozac. I am going to start taking 40 mg a day along side with my trycicllic anti depressant anafranil. The anafranil is the only trhing that cures my ocd so I have to stick with it, but im allowed to go up to 40 mg on prozac my psych said without them interacting.

Is that a good decision going on new anti depressants or is this depression the kind that cant be treated simply because its paws. I want to show my family the responsses on here because I dont want to be taking new tablets all the time when I know i wasnt depressed before an the only change is cutting the suboxone. They dont beleive it can take a year for my mind to heal.
is prozac a safe medication and has no withdrawls?

thankyou
Before you start down this path of antidepressants, I would encourage you to get a full hormone panel done. Get a thyroid panel, and full male hormone panel. It’s likely you have hypothyroidism and/or low testosterone from opioid use. Only then if things check out, start antidepressants.

Post Reply